# SDR FCPR200300011

- Difficulty date: August 11, 2003
- Submitted: September 12, 2003
- Operation: General aviation
- Aircraft: N5004E
- Make and model: Cessna 180A
- Aircraft serial: 50304
- Engine: Cont O470*
- Propeller: Mcauly D3A32C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Separator
- Condition: Leaking
- Location: Nr 3 Blade
- Part time: 25 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND 1 BALL BEARING MISSING FROM BLADE NR 3, PN A1634-9, SEPARATOR PN B5223.
